# SDR SWAA2022070114283

- Difficulty date: June 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT LT WING 2022-287863 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 REV. -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
